Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 29, 2016, 7:57 PM CDT for Houston County, Trinity County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 29, 2016, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Houston County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
658
WUUS54 KHGX 300057
SVRHGX
TXC225-455-300145-
/O.NEW.KHGX.SV.W.0035.160430T0057Z-160430T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
757 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN TRINITY COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 845 PM CDT
* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENNARD...OR
13 MILES NORTHWEST OF APPLE SPRINGS...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KENNARD AND CENTRALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3156 9514 3154 9514 3152 9510 3150 9509
3149 9511 3147 9510 3147 9506 3144 9504
3144 9501 3142 9500 3141 9498 3141 9497
3138 9495 3134 9496 3133 9490 3130 9489
3129 9488 3124 9514 3138 9529 3158 9516
TIME...MOT...LOC 0056Z 236DEG 39KT 3137 9512
HAIL...1.00IN
WIND...60MPH
$$
402 follow-up statements
978
WWUS54 KHGX 300111
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
811 PM CDT FRI APR 29 2016
TXC225-455-300145-
/O.CON.KHGX.SV.W.0035.000000T0000Z-160430T0145Z/
HOUSTON TX-TRINITY TX-
811 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN HOUSTON AND NORTHEASTERN TRINITY COUNTIES...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST...OR 14
MILES NORTH OF APPLE SPRINGS...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KENNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3156 9514 3154 9514 3152 9510 3150 9509
3149 9511 3147 9510 3147 9506 3144 9504
3144 9501 3142 9500 3141 9498 3141 9497
3138 9495 3134 9496 3133 9490 3130 9489
3129 9488 3126 9503 3140 9528 3158 9516
TIME...MOT...LOC 0111Z 238DEG 32KT 3143 9502
HAIL...1.00IN
WIND...60MPH
$$
40205
WWUS54 KHGX 300135
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
835 PM CDT FRI APR 29 2016
TXC225-455-300145-
/O.EXP.KHGX.SV.W.0035.000000T0000Z-160430T0145Z/
HOUSTON TX-TRINITY TX-
835 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON AND
NORTHEASTERN TRINITY COUNTIES WILL EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3156 9514 3154 9514 3152 9510 3150 9509
3149 9511 3147 9510 3147 9506 3144 9504
3144 9501 3142 9500 3141 9498 3141 9497
3138 9495 3134 9496 3133 9490 3130 9489
3129 9488 3126 9503 3140 9528 3158 9516
TIME...MOT...LOC 0133Z 236DEG 39KT 3143 9502
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:37 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 29, 6:37 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
637 PM CDT FRI APR 29 2016
.AVIATION...
LOW TO MODERATE CONFIDENCE FORECAST. MOISTURE AXIS FROM MATAGORDA
BAY TO KCLL TO MADISON COUNTY SHOULD SLOWLY MOVE EASTWARD THROUGH
THE NIGHT. SHOWERS AND THUNDERSTORMS WERE DEVELOPING WITHIN THE
MOIST AXIS. MODEL SOLUTIONS DIFFERED...HOWEVER THERE WAS ENOUGH
CONSENSUS BETWEEN THE GFS/NAM12/RAP13 TO TRY AND TIME THE EVENT
TONIGHT AND SATURDAY. TERMINALS WERE BASED ON THE NAM12 AND RAP13
AND THE PREVIOUS PACKAGE.
40
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 29 2016/
DISCUSSION...
..FLASH FLOOD WATCH EXPANDED IN AREA TO INCLUDE LIBERTY/CHAMBERS
GALVESTON/BRAZORIA COUNTIES. SEVERE THREAT SLIGHT TO ENHANCED
ACROSS THE REGION THIS AFTERNOON AND TONIGHT...
INGREDIENTS ALL IN PLACE NOW ACROSS THE REGION. PW 1.25-1.5 AND
CLIMBING. TEMPERATURES HAVE SOARED TO 85-88 DEGREES ACROSS THE
NORTH AND WINDS HAVE BEGUN TO INCREASE AND GET GUSTY. SETX IS
GOING TO BE UNDER THE GUN TONIGHT FOR SEVERE AND VERY HEAVY
RAINFALL.
SEVERE POTENTIAL SHOULD START OUT AS TORNADO/HAIL THREAT IN THE
WEST AND THEN SHIFT EASTWARD THROUGHOUT THE EVENING. AS WE GET
INTO THE EVENING THE THREAT SHOULD ALSO INCLUDE DAMAGING WINDS
ACROSS THE REGION...WET GROUND WILL ALLOW FOR TREE FALL AT LOWER
WIND SPEEDS THAN NORMAL.
FLOODING THREAT FOR MANY RUNS OF THE HRRR/NAM POINT TO AN EAST
WEST BOUNDARY ACROSS SETX...LOCATION MAY BE WELL NORTH OF THE
HOUSTON METRO AREA OR FURTHER SOUTH INTO THE METRO AREA. THIS
COULD BE A VERY DANGEROUS SITUATION IF THIS SETS UP ALONG THE
SPRING CREEK TO I-10 CORRIDOR. RAINFALL RATES OF 2-4 INCHES WILL
BE EASY TO ACHIEVE IN THIS PRECIPITATION EFFICIENT ENVIRONMENT
GIVEN THE VERY STRONG LL INFLOW AND LL SATURATION. EVENTUALLY
THIS STORM COMPLEX SLIDES EAST AND SHOULD BE MOVING OUT OF THE
AREA AROUND NOON SATURDAY OR PERHAPS EARLIER IF THE COLD POOL CAN
GET MORE DOMINANT BUT THROUGH 3 AM THIS SEEMS UNLIKELY THAT IT
COULD SURGE EAST OUT OF THE REGION. THE COLD FRONT PUSHES DOWN
ACROSS THE AREA LATE SATURDAY AND BRINGS IN DRYING AT LEAST OVER
THE NW 2/3RDS OF THE AREA.
BEYOND SATURDAY THE STATIONARY BOUNDARY REMAINS IN PLAY ACROSS
THE SOUTHERN PORTIONS OF THE AREA OR NEARSHORE WATERS AND THEN AS
NEXT TROUGH DROPS IN OVER THE WESTERN U.S. THE FRONT ACTIVATES
AGAIN SUNDAY AND PROBABLY MORE LIKELY MONDAY AND TUESDAY AS NEXT
UPPER LOW EJECTS OUT OF THE MEAN UPPER TROUGH. THE 'GOOD' NEWS IS
THAT STRONG LL INFLOW IS NOT NEARLY AS STRONG WITH THE SUNDAY-
TUESDAY TIMEFRAME SO STORMS WILL PROBABLY MORE SCATTERED AND NOT
AS FOCUSED.
PERSONS ACROSS SETX LATE THIS AFTERNOON AND OVERNIGHT SHOULD BE
PREPARED FOR A VERY ROUGH NIGHT OF WEATHER.
45
MARINE...
MODERATE TO STRONG ONSHORE WINDS AND ELEVATED SEAS WILL PERSIST
THROUGH SATURDAY. CAUTION FLAGS ARE UP THE BAYS AND NEARSHORE
WATERS...AND ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS.
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR BEACHES/
INTERCOASTAL WATERWAYS DOWN THE BRAZORIA COUNTY COASTLINE.
ONSHORE WINDS WILL HELP TO PILE UP WATER ONTO ROADWAYS/LOW-LYING
AREAS IN THESE AREAS DURING HIGH TIDE...ESPECIALLY CLOSE TO THE
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 72 84 69 82 66 / 100 50 40 50 50
HOUSTON (IAH) 73 82 71 82 70 / 100 60 40 50 60
GALVESTON (GLS) 75 80 74 80 73 / 60 60 30 40 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 6 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM CDT SATURDAY FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM.
&&
DISCUSSION...48
AVIATION/MARINE...40Hazardous weather outlook, Apr 29, 11:24 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1124 AM CDT FRI APR 29 2016 TXZ163-164-177>179-199-213-226-227-301630- FORT BEND-HARRIS-HOUSTON-MONTGOMERY-POLK-SAN JACINTO-TRINITY- WALKER-WHARTON- 1124 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT AT 1 PM. THERE IS A SLIGHT RISK OF SEVERE STORMS LATER THIS AFTERNOON AND OVERNIGHT. DAMAGING WIND...HAIL AND ISOLATED TORNADOES ARE POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE. THE GROUND IS SATURATED...SO EVEN BRIEF HEAVY DOWNPOURS CAN QUICKLY RUNOFF TO CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY SUNDAY MORNING. UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK WITH THE THREAT OF FLOODING AND FLASH FLOODING PERSISTING. IN ADDITION...DUE TO SATURATED SOILS...GUSTY WINDS IN ANY STRONGER STORMS MAY UPROOT AND TOPPLE TREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH SATURDAY. TXZ200-214-235>238-301630- BRAZORIA-CHAMBERS-GALVESTON-JACKSON-LIBERTY-MATAGORDA- 1124 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. GIVEN THE WET TO SATURATED SOILS ACROSS THE AREA STRONG WINDS FROM THUNDERSTORMS MAY INCREASE THE LIKELIHOOD OF TREES BEING UPROOTED AND FALLING. STREET FLOODING WILL ALSO BE POSSIBLE IN ASSOCIATION WITH LOCALLY HEAVY DOWNPOURS. ELEVATED TIDES AND MODERATE TO STRONG RIP CURRENTS WILL BE POSSIBLE ON GULF FACING BEACHES. MINOR COASTAL FLOODING WILL BE POSSIBLE ALONG THE LOWEST LYING ROADS AROUND TIMES OF HIGH TIDE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAINFALL IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT AND SATURDAY. IN ADDITION...A MARGINAL RISK FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST. THE PRIMARY THREATS OF SEVERE WEATHER WILL BE GUSTY WINDS AND HAIL. RIP CURRENTS WILL REMAIN A RISK AT AREA BEACHES THIS WEEKEND. SWIM NEAR A LIFEGUARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SATURDAY. GMZ330-335-350-355-370-375-301630- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 1124 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WINDS AND SEAS WILL BE HIGHER IN AND NEAR STORMS. SMALL CRAFT ADVISORIES MAY BE REQUIRED AS WINDS AND SEAS INCREASE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSETTLED WEATHER AND ELEVATED SEAS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. WINDS AND SEAS WILL BE HIGHER IN AND NEAR STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ176-195>198-210>212-301630- AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-MADISON-WALLER-WASHINGTON- 1124 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT AT 1 PM. THERE IS A RISK OF SEVERE STORMS LATER THIS AFTERNOON AND OVERNIGHT. TORNADOES THREAT WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THE EARLY SATURDAY MORNING HOURS. IN ADDITION DAMAGING WIND...HAIL ARE POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY. THE GROUND IS SATURATED...SO EVEN BRIEF HEAVY DOWNPOURS CAN QUICKLY RUNOFF TO CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY SUNDAY MORNING. UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK WITH THE THREAT OF FLOODING AND FLASH FLOODING PERSISTING. IN ADDITION...DUE TO SATURATED SOILS...GUSTY WINDS IN ANY STRONGER STORMS MAY UPROOT AND TOPPLE TREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH SATURDAY.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:56 AM CDT | Areal Flood Advisory | HGX | Houston | 3 hr |
| Apr 30, 1:13 AM CDT | Special Weather Statement | HGX | Houston | 62 min |
| Apr 30, 1:21 AM CDT | Special Weather Statement | HGX | Madison | 24 min |
| Apr 30, 1:34 AM CDT | Flash Flood Warning | HGX | Madison | 116 min |
| Apr 30, 2:05 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 40 min |
| Apr 30, 2:33 AM CDT | Areal Flood Advisory | HGX | Houston, Montgomery, San Jacinto, Trinity, Walker | 117 min |
| Apr 30, 2:46 AM CDT | Special Weather Statement | HGX | Grimes, San Jacinto, Trinity, Walker | 44 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto, Trinity, Walker | 116 min |
| Apr 30, 5:38 AM CDT | Areal Flood Advisory | HGX | Montgomery, Polk, San Jacinto | 2 hr |
| Apr 30, 5:51 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 5 more | 39 min |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto | 79 min |
| Apr 30, 6:33 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Madison and 2 more | 42 min |
| Apr 30, 7:13 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Houston, Liberty, Madison, Montgomery and 4 more | 47 min |
| Apr 30, 7:18 AM CDT | Small Craft Advisory | HGX | 3 hr | |
| Apr 30, 7:19 AM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto | 116 min |
| Apr 30, 8:00 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 30 min |
| Apr 30, 8:31 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 44 min |
| Apr 30, 8:56 AM CDT | Special Weather Statement | HGX | Chambers | 64 min |
| Apr 30, 9:04 AM CDT | Special Marine Warning | HGX | 26 min | |
| Apr 30, 9:56 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 4 days |
| Apr 30, 10:12 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 21 hr |
| Apr 30, 10:29 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 4 days |
| Apr 30, 10:29 AM CDT | River Flood Warning | HGX | Liberty, Polk | 69 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.